# SDR FDEA202411201704

- Difficulty date: November 20, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 38,076 hours, 21,207 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: A55276055000
- Part serial: CG1087
- Condition: Damaged
- Location: Lt Elevator
- Component: Elevator, Airbus
- Component part number: A55276055000
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1EA WATER TRAPPED AREA (60MM*65MM) WAS FOUND AT L/H ELEVATOR TOP SKIN PANEL,   ER2 210MM, 730MM FROM T/E.   REPAIRED THE DAMAGE AREA WITH CORE AND PLIES AT L/H ELEVATOR TOP SKIN PANEL   ER2 210MM, 730MM FROM T/E. I.A.W A300-600F SRM 55-21-12-201, PARA5J PAGE268-274 FIG212.   THIS REPAIR CLASSIFIED AS CAT A MAJOR PER GMM6-2-100.
